# SDR SWAA2012080806577

- Difficulty date: July 29, 2011
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 22,408 hours, 13,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER MT.
